RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2015, Volume 12, Pages 45–63 (Mi semr568)  

Differentical equations, dynamical systems and optimal control

Quadratic and ubic complex systems satisfying the Cauchy–Riemann conditions

E. P. Volokitinab, S. A. Treskovab, V. M. Cheresiza

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Abstract: We study plane quadratic and cubic differential systems satisfying the Cauhy–Riemann conditions. We construct all global topologically equivalent phase portraits of the systems.

Keywords: quadratic systems, cubic systems, Darboux integrability, rational first integrals, phase portraits.

DOI: https://doi.org/10.17377/semi.2015.12.005

Full text: PDF file (652 kB)
References: PDF file   HTML file

UDC: 517.925
MSC: 3405
Received December 3, 2014, published January 25, 2015

Citation: E. P. Volokitin, S. A. Treskov, V. M. Cheresiz, “Quadratic and ubic complex systems satisfying the Cauchy–Riemann conditions”, Sib. Èlektron. Mat. Izv., 12 (2015), 45–63

Citation in format AMSBIB
\Bibitem{VolTreChe15}
\by E.~P.~Volokitin, S.~A.~Treskov, V.~M.~Cheresiz
\paper Quadratic and ubic complex systems satisfying the Cauchy--Riemann conditions
\jour Sib. \`Elektron. Mat. Izv.
\yr 2015
\vol 12
\pages 45--63
\mathnet{http://mi.mathnet.ru/semr568}
\crossref{https://doi.org/10.17377/semi.2015.12.005}


Linking options:
  • http://mi.mathnet.ru/eng/semr568
  • http://mi.mathnet.ru/eng/semr/v12/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:190
    Full text:70
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021